MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-150-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.The investigation was unable to determine a conclusive cause for the reported difficulties.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The other 5.5x150 6fr 120cm supera peripheral stent system referenced is being filed under a separate manufacturing report number.
 
Event or Problem Description
It was reported that, with an unspecified 0.014 in guide wire advanced to the heavily calcified lesion in the heavily tortuous superficial femoral artery, an attempt was made to advance a 5.5x150 6fr 120cm supera peripheral stent system onto the guide wire, however, the supera was only able to be advanced approximately 1 inch onto the guide wire before becoming stuck (unable to advance or retract).As the supera had not yet entered patient anatomy, force was applied to retract the stuck supera from the guide wire.An attempt was made to advance another same size supera onto the same guide wire, but this supera was also only able to be advanced approximately 1 inch onto the guide wire before becoming stuck (unable to advance or retract).Force was applied to retract the stuck supera from the guide wire.Another (3rd) same size supera was able to be advanced over the same guide wire without issue and was successfully deployed, completing the procedure.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5967865
Report Number2024168-2016-06253
Device Sequence Number617065
Product Code NIP
UDI-Device Identifier08975370026337
UDI-Public(01)08975370026337(17)180531(10)6060861
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue NumberS-55-150-120-P6
Device Lot Number6060861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2016
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight52